# SDR FDEA202207031680

- Difficulty date: July 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 72,933 hours, 27,683 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000214
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B DRAG FITTING HOLE #3 HAS A REJECTABLE CRACK INDICATION. REMOVED AND REPLACED RH WING I/B DRAG FITTING IAW E.A. # F-5730-T0368676A PT1 AND DWG   # 692N0001, SRM 57-20-01-2R (WINGS-PLATES AND SKINS-RH WING, UPPER SKIN AT DRAG FITTING,   CRACK AND CORROSION REPAIR-HOLE #2 AND SEVERAL OTHERS-DEVIATION FROM EO, MAJOR   REPAIR. CAT "B" REPAIR.
